# SDR ASAA2014081108935

- Difficulty date: August 11, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN HAS CRACK INDICATION STA 147.90, 24' FROM FWD END. ACFT GROUNDED.  REMOVED DAMAGED AREA IAW SRM 55-10-01, MAT ID DOUBLER .080 2024-T3  - FILLER 2024-T3 0.063 IAW SRM  55-10-01. LOCATED, DRILLED AND COUNTERSINK AND TRIMMED IAW SRM  55-10-01, ALODINED & PRIMED IAW SRM 51-20-01, INSTALLED DOUBLER  AND FILLER IAW SRM 55-10-01. PAINTED REPAIR IAW AMM 51-21-99. REPAIR IS A CATEGORY "B" REPAIR WITH A THRESHOLD OF 56,000 CYCLES AND INTERVALS OF 9,000 CYCLES.  AS GIVEN IN TABLE 204 OF SRM 55-10-01-2R-11.
